`a`
Related Articles
1

Note on the residue codes of self-dual $\mathbb{Z}_4$-codes having large minimum Lee weights

Advances in Mathematics of Communications  Volume 10, Issue 4, Pages : 695 - 706, 2016

Masaaki Harada - (email)

 Abstract       References       Full Text      Related Articles

2

The automorphism group of a minimal shift of stretched exponential growth

Journal of Modern Dynamics  Volume 10, Issue 02, Pages : 483 - 495, 2016

Van Cyr - (email), Bryna Kra - (email)

 Abstract       References       Full Text      Related Articles

3

The weight distribution of the self-dual $[128,64]$ polarity design code

Advances in Mathematics of Communications  Volume 10, Issue 3, Pages : 643 - 648, 2016

Masaaki Harada - (email), Ethan Novak - (email), Vladimir D. Tonchev - (email)

 Abstract       References       Full Text      Related Articles

4

The Cayley-Oguiso automorphism of positive entropy on a K3 surface

Journal of Modern Dynamics  Volume 7, Issue 1, Pages : 75 - 97, 2013

Dino Festi - (email), Alice Garbagnati - (email), Bert Van Geemen - (email), Ronald Van Luijk - (email)

 Abstract       References       Full Text      Related Articles

5

Classification of self-dual codes of length 36

Advances in Mathematics of Communications  Volume 6, Issue 2, Pages : 229 - 235, 2012

Masaaki Harada - (email), Akihiro Munemasa - (email)

 Abstract       References       Full Text      Related Articles

6

A note on the minimum Lee distance of certain self-dual modular codes

Advances in Mathematics of Communications  Volume 6, Issue 1, Pages : 65 - 68, 2012

Bram van Asch - (email), Frans Martens - (email)

 Abstract       References       Full Text      Related Articles

7

Symmetric designs possessing tactical decompositions

Advances in Mathematics of Communications  Volume 5, Issue 2, Pages : 199 - 208, 2011

Ivica Martinjak - (email), Mario-Osvin Pavčević - (email)

 Abstract       References       Full Text      Related Articles

8

New extremal formally self-dual even codes of length 30

Advances in Mathematics of Communications  Volume 3, Issue 4, Pages : 311 - 316, 2009

Masaaki Harada - (email), Katsushi Waki - (email)

 Abstract       Full Text      Related Articles

9

Double circulant and quasi-twisted self-dual codes over $\mathbb F_5$ and $\mathbb F_7$

Advances in Mathematics of Communications  Volume 1, Issue 2, Pages : 223 - 238, 2007

T. Aaron Gulliver - (email), Masaaki Harada - (email), Hiroki Miyabayashi - (email)

 Abstract       Full Text      Related Articles

10

An extremal singly even self-dual code of length 88

Advances in Mathematics of Communications  Volume 1, Issue 2, Pages : 261 - 267, 2007

Masaaki Harada - (email), Takuji Nishimura - (email)

 Abstract       Full Text      Related Articles

11

Double circulant codes from two class association schemes

Advances in Mathematics of Communications  Volume 1, Issue 1, Pages : 45 - 64, 2007

Steven T. Dougherty - (email), Jon-Lark Kim - (email), Patrick Solé - (email)

 Abstract       Full Text      Related Articles